# SDR AALA2018050109054

- Difficulty date: April 26, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 14,813 hours, 5,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 22d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE RED EMERGENCY AISLE LIGHT AT SEAT 22D FOUND BROKEN.  REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-18. OPS CHECKED GOOD.
